# SDR ASAA11910179

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 28,026 hours, 10,839 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: KDAE4E
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE 1.5 HOURS INTO FLIGHT F/A'S SMELLED HOT ELEC ODOR AT ROW 21 23 COINCIDENTAL TO F/A'S ADJUSTING WINDOW LIGHTING.  REMOVED AND REPLACED R427 RELAY IAW B737 900 WDM 33 21 11 OPS CHECK NORMAL.  ACCOMPLISHED SMOKE OR FUMES IN THE CABIN SOURCE UNKNOWN FAULT ISOLATION IAW B737 900 FIM TASK 21 00 00 810 806 PARA J, NO FUMES NOTED.
